Annales Polonici mathematici

Saved in:
Bibliographic Details
Alternate Titles:Annales Polonici Mathematici
Corporate Author:
Format: serials
Language:French
English
German
Published: Warszawa : Państ. Wydaw. Nauk., 1954
Subjects:
Related Items:Supersedes: Annales de la Société Polonaise de Mathématique: opac-EUL01-000438632
Tags: Add Tag
Be the first to tag this record!
LEADER cas a2200301 cb4500
001 000086018
005 20130404143516.0
008 860623c19549999pl tr p 0 a0fre d
022 0 |a 0066-2216 
035 |a 86018 
040 |a OSZK NPA  |c ELTE  |b hun 
041 0 |a fre  |a eng  |a ger 
222 0 |a Annales Polonici Mathematici 
245 0 0 |a Annales Polonici mathematici  |c Polska Akademia Nauk, Instytut Matematyczny 
260 |a Warszawa  |b Państ. Wydaw. Nauk.  |c 1954 
362 0 |a 1. 1954 /1955- 
598 |a folyóirat, újság 
650 0 4 |a matematika  |x periodika 
650 0 4 |a periodika 
710 2 |a Polska Akademia Nauk (Warszawa). Instytut Matematyczny 
866 3 0 |z TTK Kari Könyvtár Matematikai szakgyűjt. 
866 3 0 |x B2_200  |a 1.vol. 1954/1955 - 2.vol. 1955 
866 3 0 |x B2_200  |a 5.vol. 1958 - 38.vol. 1980 ;  |z (Hiány): 22.vol. 1969. 2. Nr. ; 26.vol. 1972. 2.Nr. 
850 |a B2 
949 |b B200_MA47  |c 1.v. 1954/55-  |k MATR  |l B2_200  |s f  |t TTKNK  |x R 9